# SDR ASAA9940160

- Difficulty date: November 4, 1999
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 61768101
- Part serial: 7371
- Condition: Leaking
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE R2 DOOR EVAC SLIDE GAUGE WAS FOUND TO BE IN THE RED.  REPLACED THE R2 DOOR EVAC SLIDE.  AIR CRUISERS INSPECTED THE BOTTLE AND FOUND IT TO BE LEAKING FROM THE GAUGE ADAPTER O-RING.  REPAIRED BY AIR CRUISERS, REFILLED, LEAK CHECK GOOD.  (M)
